# SDR UIEA2021041300880

- Difficulty date: April 12, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,950 hours, 20,789 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 739515C
- Part serial: F1247
- Condition: Not Reported
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

R GENERATOR OFF EICAS MESSAGE DISPLAY. TRANSFERED TO DMI # 145249, CAT B, DUE DATE 16 APR 21 IAW DDG 24-00-01-01.  LOG PAGE 1465065: REMOVED AND REPLACED #2 ENGINE IAW AMM 71-00-00. OPS CK GOOD. THIS CLEARS MDDR 145249.
